# SDR NACA2019012200025

- Difficulty date: January 22, 2019
- Submitted: January 22, 2019
- Operation: Air carrier
- Aircraft: N303KH
- Make and model: Boeing 737319
- Aircraft serial: 25606
- Aircraft time: 41,819 hours, 46,095 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: J

## Discrepancy

DISCREPANCY: 2 CRACKS FOUND AT THE AFT END OF CROSS BEAM E, AFT CARGO PIT DOOR. CORRECTIVE ACTION: AFT CARGO DOOR REPLACED WITH NEW SERVICEABLE DOOR IAW AMM 52-31-00 REV 87 RIG & FUNCTION CHECKED SERVICEABLE.
